# SDR USAA2013062600009

- Difficulty date: June 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,516 hours, 33,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR DURING FLIGHT.  MX INSPECTED CABIN FOR AIR QUALITY, NO DISCREPANCIES FOUND.
